# SDR UIEA2013121300600

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 61,926 hours, 9,307 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Pdu
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN MAIN CARGO DECK DURING LOADING.  SOURCE OF SMOKE FOUND TO BE FROM PDU 14L.  PDU 14L DEACTIVATED & DEFERRED IAW DDG 25-53-01C.  PERFORMED INSPECTION IAW 05-51-56, NO FURTHER DISCREPANCIES NOTED.
